Market America

Extra Strength Pain Reliever

Sold by Market America

Write A Review

$4.75 USD

Single Bottle (40 Caplets)

SKU: 2701SIBV

Details

This item was added to your cart, and your AutoShip will be updated upon successful checkout.

Please enter a valid frequency between 7 and 365 days..

Compare to EXTRA STRENGTH Tylenol® active ingredients. Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. 

See details

Details


Compare to EXTRA STRENGTH Tylenol® active ingredients. Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. 

Ingredients


Per Tablet: Acetaminophen 500 mg


Directions


  • Do not take more than directed (see overdose warning)
  • Adults and children 12 years of age and over:
    • Take 2 caplets every 6 hours while symptoms last
    • Do not take more than 6 caplets in 24 hours unless directed by a doctor
  • Children under 12 years of age: do not use this extra strength product. This will provide more than recommended dose (overdose) and could cause serious health problems

Warnings


Liver Warning: This product contains acetaminophen. The maximum daily dose of this product is 6 caplets (3000 mg) in 24 hours. Severe liver damage may occur if you take: more than 3000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, or if you consume 3 or more alcoholic drinks everyday while using this product.

Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters or rash. If skin reaction occurs; stop use and seek medical help right away.

Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Ask your doctor or pharmacist before use if you are taking the blood thinning drug warfarin or have liver disease

Stop use and ask a doctor if: pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, new symptoms occur, or redness or swelling is present. These could be signs or a serious condition.

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children. Overdose warning: Taking more than recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Reviews


There are currently no reviews for this product.
Write A Review